# SDR UPS06847992

- Difficulty date: September 8, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1560 L36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 L36 AT STA 1560 CORRODED OUT OF LIMITS.  REMOVED L36 AT STA 1490-1690 AT STA 1560 IAW SRM 51-1-20D, FABRICATED AND INSTALLED LONGERON 36 AT STA 1560 IAW SRM 53-04-01-0 FIG 43, AND SRM 51-1-20D.
